# SDR 95ZZZX6918

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2331F
- Make and model: Cessna 210E
- Aircraft serial: 21058531
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Power Pack Valve
- Part number: 12805101
- Condition: Failed
- Location: Mlg Hyd
- Component: Ozone
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT ATTEMPTED TO LOWER LANDING GEAR.  PILOT WAS UNABLE TO LOWER LANDING GEAR USING NORMAL OR EMERGENCY PROCEDURES WHICH RESULTED IN A GEAR-UP LANDING.  FURTHER INVESTIGATION REVEALED THAT POWER PACK SECONDARY RELIEF VALVE WAS STUCK OPEN, THEREFORE, BYPASSING THE HYDRAULIC FLUID.  HYDRAULIC POWER PACK WAS SENT IN FOR A TEAR DOWN AND OVERHAUL AT WHICH TIME SECONDARY RELIEF VALVE WAS REMOVED AND PLUGGED.  SECONDARY RELIEF VALVE IS NOT NECESSARY FOR POWER PACK TO FUNCTION NORMALLY.
